Deepavali Open House 2023
date14 Oct - 12 Nov 2023
time10am - 6pm
placeIndian Heritage Centre
priceAdmission charges to programmes and galleries may apply.

This Deepavali season we bring you a wide-range of activities for the whole family - from food to fashion, craft to cultural performances! Head over to Indian Heritage Centre to celebrate the Festival of Lights with us!  

Hyderabad Mock Meat Biryani

Date & Time: 14 Oct | 2pm - 4pm 

venue: IHC Activity Room at L2

Fee: $15

Duration: 2 hours

Embark on a gastronomic journey that fuses tradition and innovation with our exclusive Hyderbad Mock Meat Biryani cooking demo. Chef Devagi will be sharing the art of crafting a mouthwatering Hyderabad Biryani using innovative mock meat substitutes, bringing a delightful twist to a beloved classic. 

*Register on peatix: ihc-programmes.peatix.com

 

Namita

Kids Ladoo making & Storytelling

Date & Time: 14 Oct | 11am - 12pm

Venue: Activity Room at L2

Fee: $10

Age: 5 - 7 years old

Duration: 1 hour

Join Diya and her Nani as they prepare for the upcoming Deepavali festivities. Learn about the magic and light of Deepavali through Diya's journey and what this special day holds for her. This session will include a hands-on experience for the child to make their own ladoo to bring home. 

*Register on peatix: ihc-programmes.peatix.com

 

Food Trail in little India

Date & Time: 14 oct | 11am - 12.30pm

Venue: Little India

Fee: $15

Age: 14 years old and above

Duration: 1.5 hours

Come with us on this exciting food trail to get the most delicious Indian eats. Intoxicate your senses with the exotic smell of spices, vibrant scenes and colourful street art and delicious street food. 

*Register on peatix: ihc-programmes.peatix.com

 

Thosai & Chutney - Cooking demo

Date & Time: 15 Oct | 11am - 1pm

Venue: Activity Room at L2

Fee: $15

Age: 16 years old and above

Duration: 2 hours

This Deepavali, dive into the heart of south Indian cuisine with tasty thosais & delectable chutneys. Chef Anand Kumar will be teaching the art of creating these beloved dishes that hold a special place in the festive feasts. 

*Register on peatix: ihc-programmes.peatix.com

 

Murukku Mayhem - Cooking Workshop

Date & Time: 15 Oct | 12.30pm - 2.30pm

Venue: IHC Backlane

Fee: $15

Age: 16 years old and above

Duration: 2 hours

Are you ready to add an extra dash of festivity to your Deepavali celebration? Our Murukku cooking workshop will take you on flavourful journey, right in time for the Festival of Lights. 

*Register on peatix:ihc-programmes.peatix.com

 

South Indian Jewellery Painting Workshop

Date & Time: 21 & 22 Oct | 1pm - 3pm  

Venue: IHC Seminar Room

Fee: $20

Age: 14 years old and above

Duration: 2 hours

This Deepavali, immerse yourself in the rich heritage of South Indian jewellery through our exquisite Jewellery Painting Workshop.

*Register on peatix:ihc-programmes.peatix.com

Indian Fashion & Saree Draping Masterclass

Date & Time: 21 Oct | 11am - 2pm

Venue: IHC Activity Room at L2

Fee: $20

Age: 16 years old and above

Duration: 2 hours

Unveil the art of draping a saree, embracing the timeless tradition that has adorned generations in our saree draping masterclass. 

*Register on peatix:ihc-programmes.peatix.com

 

Henna Artistry Workshop

Date & Time: 22 Oct | 11am - 1.30pm

Venue: IHC Activity Room at L2

Fee: $20

Age: 14 years old and above

Duration: 2.5 hours

Delve into the art of henna application as our artist guides you through the step-by-step process of creating simple henna designs that you can flaunt this Deepavali. 

*Register on peatix:ihc-programmes.peatix.com

 

Tanjore Art Workshop

Date & Time: 28 & 29 Oct | 1pm - 4pm

Venue: IHC Seminar Room

Fee: $25

Age: 14 years old and above

Duration: 3 hours

This Deepavali, embark on a journey to capture the timeless beauty of Tanjore art through our exclusive workshop. Immerse yourself in the intricate world of gilded paintings that radiate the spirit of celebration and tradition. 

*Register on peatix:ihc-programmes.peatix.com

 

Kala Sangam - Indian Miniatures Workshop

Dates & Time:

26, 27 & 28 Oct | 3pm - 4.30pm

29 Oct | 2pm - 3.30pm

Venue: IHC Activity Room L2

Fee: $20

Age: 16 years old and above

Duration: 1.5 hours

Step into the world of Indian artistry and traditional with our enchanting Indian miniature painting workshop. Our master painter, Mr Ajay Kumar will guide you through step-by-step instructions, ensuring that you create a stunning painting that captures the richness of Indian art.

*Register on peatix:ihc-programmes.peatix.com

 

Candle Light Cultural Performances In Gallery 

Date & Time: 4 & 5 Nov | 11am, 2pm & 4pm

Venue: L4 Gallery

Fee: Free

Age: 14 years old and above

Duration: 5 mins

Join us for an enchanting Indian candlelight cultural performances in the museum's gallery, creating an ambiance that transports you to the heart of Deepavali's beauty and symbolism.

 

Dramatized Gallery Tour

Date & Time: 4 & 5 Nov | 10am - 11am

Venue: Permanent Galleries

Fee: $10

Age: 5 years old and above

Duration: 1 hour

Step into a world where love transcends time and space, as we bring you a captivating dramatization of the timeless love story of Krishna and Radha. 

*Register on peatix:ihc-programmes.peatix.com

 

Peacocks Around Little India - Storytelling

Date & Time: 4  Nov | 11am - 12pm

Venue: Permanent Galleries

Fee: $10

Age: 5 - 7 years old

Duration: 1 hour

Enjoy the festivities around Deepavali in Singapore with a little girl and her family. From decorating the home and making murukkus to admiring peacocks and lighting sparklers - there is so much fun to be had. 

*Register on peatix:ihc-programmes.peatix.com

 

Tapestries of Krishna - Pichwai Painting Workshop

Date & Time: 4 & 5 Nov | 1pm - 3pm

Venue: IHC Seminar Room

Fee: $20

Age: 16 years old and above

Duration: 2 hours

Immerse yourself in the intricate beauty of Pichwai, a traditional art form that capturers the essence of mythology and festivity.

*Register on peatix:ihc-programmes.peatix.com